MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage(kitchen).Test strip (b)(4).Note: manufacturer contacted customer on 4/27/2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.The customer is concerned with tests results from back to back blood tests of 61 and 239 mg/dl.Customer was only concerned results were erratic.The customer's expected fasting blood glucose test result range is 100 - 110 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 06/20/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # 01560483 returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-20-user's test strip had poor storage(kitchen).Test strip udi# (b)(4).Note: manufacturer contacted customer on 4/27/2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.The customer is concerned with tests results from back to back blood tests of 61 and 239 mg/dl.Customer was only concerned results were erratic.The customer's expected fasting blood glucose test result range is 100 - 110 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on 04/23/2018, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 06/20/2020 and open vial date is 04/02/2018.The meter memory was reviewed for previous test result history: result 1 :116mg/dl date:(b)(6) 2018 time:11:12am fasting.Result 2 :87mg/dl date:(b)(6) 2018 time:6:12am fasting.Result 3 :102mg/dl date:(b)(6) 2018 time:7:15am fasting.Result 4 :106mg/dl date:(b)(6) 2018 time:1:17pm fasting.Result 5 :176mg/dl date:(b)(6) 2018 time:10:15am non-fasting.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7519426
Report Number1000113657-2018-00556
Device Sequence Number11122332
Product Code NBW
UDI-Device Identifier00021292001018
UDI-Public(01)00021292001018
Combination Product (Y/N)N
Initial Reporter StateWI
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/20/2020
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRV5218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 04/23/2018
Supplement Date Received by Manufacturer04/23/2018
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY